English  |  正體中文  |  简体中文  |  Items with full text/Total items : 60861/93527 (65%)
Visitors : 1503542      Online Users : 8
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/41442

    Title: A kinetic analysis of the repair of radiation-induced DNA double-strand breaks
    Authors: 曾琇瑱;Tseng, Shio-jenn;Hus, Jyh-ping
    Contributors: 淡江大學數學學系
    Date: 1990-06
    Issue Date: 2010-01-28 07:35:05 (UTC+8)
    Publisher: Radiation Research Society
    Abstract: The repair of radiation-induced DNA double-strand breaks (DSBs) is analyzed kinetically. It is assumed that a fraction of the damaged sites in the DNA duplex are irreparable. The kinetic model takes the effect of radiation dose into account. The analysis of the available experimental data reveals that, although the number of irreparable DSBs is a quadratic function of radiation dose, the normalized number of irreparable DSBs correlates linearly with this variable.
    Relation: Radiation Research 122(3), pp.333-336
    Appears in Collections:[數學學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback